# SDR SWIA202263754

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL600*
- Aircraft serial: 10202
- Aircraft time: 44,814 hours, 28,941 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REQUEST REMOVAL AND REPLACEMENT TO BE PERFORMED OF CAPT WINDSHEILD DUE TO CRACK.   (FLIGHT 3726 - FILED CLOSED)   REMOVED AND REPLACED CAPTAIN'S WINDSHIELD WITH A SERVICEABLE UNIT IAW AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD.
